Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 82318, 4 pages

On a characterization of the lattice of subsystems of a transition system

Department of Mathematics, Faculty of Science, University of Yaoundé 1, P.O. Box 812, Yaoundé, Cameroon

Received 4 October 2005; Revised 20 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Burris and H. P. Sankappanavar, A Course in Universal Algebra, vol. 78 of Graduate Texts in Mathematics, Springer, New York, 1981. View at Zentralblatt MATH · View at MathSciNet
  2. C. Centazzo, J. Rosický, and E. M. Vitale, “A characterization of locally D-presentable categories,” Cahiers de Topologie et Géométrie Différentielle Catégoriques, vol. 45, no. 2, pp. 141–146, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet